Show simple item record

dc.creatorMoussaoui, M.
dc.creatorMoussaoui, M.
dc.date2017-04-24
dc.date.accessioned2019-11-14T11:59:37Z
dc.date.available2019-11-14T11:59:37Z
dc.identifierhttps://www.revistaproyecciones.cl/article/view/1490
dc.identifier10.4067/S0716-09172003000100001
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/113207
dc.descriptionWe study the solvability of the problem −∆pu = g(x, u) + h in Ω; u = 0 on ∂Ω, when the nonlinearity g is assumed to lie asymptotically between 0 and the second eigenvalue λ2 of −∆p. We show that this problem is nonresonant.es-ES
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.es-ES
dc.relationhttps://www.revistaproyecciones.cl/article/view/1490/1269
dc.rightsDerechos de autor 2003 Proyecciones. Journal of Mathematicses-ES
dc.sourceProyecciones. Journal of Mathematics; Vol 22 No 1 (2003); 1-13en-US
dc.sourceProyecciones. Revista de Matemática; Vol. 22 Núm. 1 (2003); 1-13es-ES
dc.source0717-6279
dc.source0716-0917
dc.subjectEigenvaluees-ES
dc.subjectNonresonancees-ES
dc.subjectp-laplacianes-ES
dc.subjectVariational approach.es-ES
dc.titleNonresonance below the second eigenvalue for a nonlinear elliptic problemes-ES
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion
dc.typeArtículo revisado por pareses-ES


This item appears in the following Collection(s)

Show simple item record